Alert archive / South Dakota / High Wind Watches in 2011
High Wind Watch 4, NWS Aberdeen, SD
NWS Aberdeen, SD issued this high wind watch at Sep 19, 2011, 3:13 AM CDT for 23 counties in South Dakota; Big Stone County, Traverse County, Minnesota. It took effect at Sep 20, 2011, 1:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Sep 19, 2011, 3:13 AM CDT (08:13 UTC)
- In effect from
- Sep 20, 2011, 1:00 AM CDT
- Expired
- Sep 19, 2011, 3:03 PM CDT
- In force
- Issued by
- NWS Aberdeen, SD
All 25 counties
Big Stone County, MN, Traverse County, MN, Brown County, SD, Campbell County, SD, Clark County, SD, Codington County, SD, Corson County, SD, Day County, SD, Deuel County, SD, Dewey County, SD, Edmunds County, SD, Faulk County, SD, Grant County, SD, Hamlin County, SD, Hand County, SD, Hughes County, SD, Hyde County, SD, Marshall County, SD, McPherson County, SD, Potter County, SD, Roberts County, SD, Spink County, SD, Stanley County, SD, Sully County, SD, Walworth County, SD
The radar
The Aberdeen radar (KABR), 38 km from the middle of the area, began a volume at 08:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 8.2 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2863 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
905 WWUS73 KABR 190813 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 313 AM CDT MON SEP 19 2011 ...DANGEROUSLY STRONG NORTHWEST WINDS POSSIBLE ON TUESDAY... .A LOW PRESSURE SYSTEM FORECAST TO WORK ACROSS THE NORTHERN PLAINS MONDAY NIGHT THROUGH TUESDAY NIGHT IS EXPECTED TO PACK SOME RATHER STRONG WINDS BEHIND THE PASSAGE OF A COLD FRONT MONDAY NIGHT. SUSTAINED WIND SPEEDS COULD BE ENCROACHING ON 40 MPH WITH HIGHER GUSTS DURING THE DAY ON TUESDAY. SDZ003>005-009-010-015>017-033>037-192015- /O.NEW.KABR.HW.A.0004.110920T0600Z-110921T0600Z/ CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK- STANLEY-SULLY-HUGHES-HYDE-HAND- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA... MOBRIDGE...IPSWICH...TIMBER LAKE...GETTYSBURG...FAULKTON... FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER 313 AM CDT MON SEP 19 2011 /213 AM MDT MON SEP 19 2011/ ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH LATE TUESDAY NIGHT. * BY SUNRISE ON TUESDAY...STRONG NORTHWEST WINDS ARE EXPECTED TO BE DEVELOPING. * NORTHWEST WINDS OF 15 TO 30 MPH EARLY TUESDAY MORNING WILL INCREASE TO 25 TO 40 MPH WITH HIGHER GUSTS. * PROLONGED WIND SPEEDS OF 40 MPH WITH HIGHER GUSTS WILL MAKE TRAVEL DANGEROUS...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ MNZ039-046-SDZ006>008-011-018>023-192015- /O.NEW.KABR.HW.A.0004.110920T1200Z-110921T1200Z/ TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN... BRITTON...SISSETON...WEBSTER...REDFIELD...CLARK...WATERTOWN... MILBANK...CASTLEWOOD...CLEAR LAKE 313 AM CDT MON SEP 19 2011 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING. * BY LATE MORNING ON TUESDAY...STRONG NORTHWEST WINDS ARE EXPECTED TO BE DEVELOPING. * NORTHWEST WINDS OF 15 TO 30 MPH TUESDAY MORNING WILL INCREASE TO 25 TO 40 MPH WITH HIGHER GUSTS BY EARLY TUESDAY AFTERNOON. * PROLONGED WIND SPEEDS OF 40 MPH WITH HIGHER GUSTS WILL MAKE TRAVEL DANGEROUS...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ DORN
2 follow-up statements
005 WWUS73 KABR 191520 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 1020 AM CDT MON SEP 19 2011 ...DANGEROUSLY STRONG NORTHWEST WINDS POSSIBLE ON TUESDAY... .A LOW PRESSURE SYSTEM FORECAST TO WORK ACROSS THE NORTHERN PLAINS MONDAY NIGHT THROUGH TUESDAY NIGHT IS EXPECTED TO PACK SOME RATHER STRONG WINDS BEHIND THE PASSAGE OF A COLD FRONT MONDAY NIGHT. SUSTAINED WIND SPEEDS COULD BE ENCROACHING ON 40 MPH WITH HIGHER GUSTS DURING THE DAY ON TUESDAY. MNZ039-046-SDZ006>008-011-018>023-200330- /O.EXT.KABR.HW.A.0004.110920T1200Z-110921T0600Z/ TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN... BRITTON...SISSETON...WEBSTER...REDFIELD...CLARK...WATERTOWN... MILBANK...CASTLEWOOD...CLEAR LAKE 1020 AM CDT MON SEP 19 2011 ...HIGH WIND WATCH NOW IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY NIGHT... THE HIGH WIND WATCH IS NOW IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY NIGHT. * BY LATE MORNING ON TUESDAY...STRONG NORTHWEST WINDS ARE EXPECTED TO BE DEVELOPING. * NORTHWEST WINDS OF 15 TO 30 MPH TUESDAY MORNING WILL INCREASE TO 30 TO 45 MPH WITH HIGHER GUSTS BY EARLY TUESDAY AFTERNOON. * PROLONGED WIND SPEEDS OF 40 MPH WITH HIGHER GUSTS WILL MAKE TRAVEL DANGEROUS...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ SDZ003>005-009-010-015>017-033>037-200330- /O.CON.KABR.HW.A.0004.110920T0600Z-110921T0600Z/ CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK- STANLEY-SULLY-HUGHES-HYDE-HAND- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA... MOBRIDGE...IPSWICH...TIMBER LAKE...GETTYSBURG...FAULKTON... FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER 1020 AM CDT MON SEP 19 2011 /920 AM MDT MON SEP 19 2011/ ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH LATE TUESDAY NIGHT... A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH LATE TUESDAY NIGHT. * BY SUNRISE ON TUESDAY...STRONG NORTHWEST WINDS ARE EXPECTED TO BE DEVELOPING. * NORTHWEST WINDS OF 15 TO 30 MPH EARLY TUESDAY MORNING WILL INCREASE TO 30 TO 45 MPH WITH HIGHER GUSTS. * PROLONGED WIND SPEEDS OF 40 MPH WITH HIGHER GUSTS WILL MAKE TRAVEL DANGEROUS...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ PARKIN
969 WWUS73 KABR 192003 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 303 PM CDT MON SEP 19 2011 ...VERY WINDY CONDITIONS IN STORE LATE TONIGHT AND TUESDAY... .A STRONG COLD FRONT WILL TRACK ACROSS THE NORTHERN PLAINS TONIGHT. STRONG NORTHWESTERLY WINDS WILL DEVELOP BEHIND THE FRONT OVERNIGHT ALONG THE MISSOURI RIVER...WITH THE STRONG WINDS REACHING NORTHEASTERN SOUTH DAKOTA BY TUESDAY MORNING. THE STRONG WINDS WILL SUBSIDE FROM WEST TO EAST TUESDAY EVENING. SDZ003>005-009-010-015>017-033>037-200900- /O.UPG.KABR.HW.A.0004.110920T0600Z-110921T0600Z/ /O.NEW.KABR.HW.W.0003.110920T0600Z-110921T0000Z/ CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK- STANLEY-SULLY-HUGHES-HYDE-HAND- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA... MOBRIDGE...IPSWICH...TIMBER LAKE...GETTYSBURG...FAULKTON... FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER 303 PM CDT MON SEP 19 2011 /203 PM MDT MON SEP 19 2011/ ...HIGH WIND WARNING IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 7 PM CDT /6 PM MDT/ TUESDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 7 PM CDT /6 PM MDT/ TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * STRONG NORTHWEST WINDS WILL DEVELOP LATE TONIGHT AND WILL CONTINUE THROUGH THE DAY TUESDAY. * NORTHWEST WINDS WILL INCREASE TO 35 TO 45 MPH WITH GUSTS IN EXCESS OF 55 MPH POSSIBLE. * THE STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES DRIVING ON EAST-WEST ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MNZ039-046-SDZ006>008-011-018>023-200900- /O.UPG.KABR.HW.A.0004.110920T1200Z-110921T0600Z/ /O.NEW.KABR.HW.W.0003.110920T1200Z-110921T0600Z/ TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN... BRITTON...SISSETON...WEBSTER...REDFIELD...CLARK...WATERTOWN... MILBANK...CASTLEWOOD...CLEAR LAKE 303 PM CDT MON SEP 19 2011 ...HIGH WIND WARNING IN EFFECT FROM 7 AM TUESDAY TO 1 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 7 AM TUESDAY TO 1 AM CDT WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * STRONG NORTHWEST WINDS WILL DEVELOP BY EARLY TUESDAY MORNING AND WILL CONTINUE THROUGH TUESDAY EVENING. * NORTHWEST WINDS WILL INCREASE TO 35 TO 45 MPH WITH GUSTS IN EXCESS OF 55 MPH POSSIBLE. * THE STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES DRIVING ON EAST-WEST ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ SDZ045-048-051-200900- /O.NEW.KABR.WI.Y.0016.110920T0600Z-110921T0000Z/ JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...MURDO...PRESHO...FORT THOMPSON 303 PM CDT MON SEP 19 2011 ...WIND ADVISORY IN EFFECT FROM 1 AM TO 7 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 PM CDT TUESDAY. * STRONG NORTHWEST WINDS WILL DEVELOP LATE TONIGHT AND WILL CONTINUE THROUGH THE DAY TUESDAY. * NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH HIGHER GUSTS. * THE STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES DRIVING ON EAST-WEST ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ PARKIN
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this high wind watch went out at Sep 18, 7:16 PM CDT, 7 hours 57 minutes earlier.
Area forecast discussion, Sep 18, 7:16 PM CDT, 7 hours 57 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ABERDEEN SD 716 PM CDT SUN SEP 18 2011 .UPDATE... SEE NEW AVIATION DISCUSSION BELOW. NO MAJOR CHANGES NEEDED TO THE GOING FORECAST THIS EVENING. JUST MADE SOME MINOR TWEAKS TO HOURLY TEMP AND WIND GRIDS. && .PREVIOUS DISCUSSION... .SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT MAIN CHALLENGES IN THE SHORT TERM ARE PRECIPITATION CHANCES MONDAY NIGHT AND TUESDAY...AND WINDS SPEEDS ON TUESDAY. THE SYSTEM THAT BROUGHT RAIN TO THE AREA LAST NIGHT AND TODAY WILL CONTINUE TO PUSH EAST OF THE REGION TONIGHT. THE UPPER LEVEL FLOW BECOMES NEARLY ZONAL FOR A SHORT TIME LATE TONIGHT INTO MONDAY...THEN A FAIRLY POTENT SHORTWAVE APPROACHES FROM THE NORTHWEST...AND LOOKS TO AFFECT THE UPPER MIDWEST MONDAY NIGHT AND TUESDAY. AT THE SURFACE...HIGH PRESSURE SETTLES IN OVER THE PLAINS TONIGHT AND REMAINS DOMINANT THROUGH THE DAY MONDAY. A LOW PRESSURE SYSTEM AND ASSOCIATED FRONTAL BOUNDARY REACH THE WESTERN DAKOTAS BY MONDAY EVENING...THEN THE FRONT TRACKS ACROSS THE CWA MONDAY NIGHT INTO EARLY TUESDAY. TIME SECTIONS INDICATE FAIRLY STRONG LIFT ALONG THE FRONT...BUT NOT AN OVER ABUNDANCE OF MOISTURE. THEREFORE...WILL STICK WITH JUST SCHC/CHC POPS SPREADING FROM WEST TO EAST MONDAY EVENING THROUGH THE DAY TUESDAY. ATTENTION THEN TURNS TO WINDS ON TUESDAY. THE PRESSURE GRADIENT LOOKS TO BE SOMEWHAT TIGHT ON THE BACKSIDE OF THE LOW PRESSURE SYSTEM. H925 WINDS OF 35 KTS AND H85 WINDS OF 40 KTS LEAD ONE TO BELIEVE THAT SURFACE WINDS IN THE 20 TO 35 MPH RANGE MAY BE REACHED. AT THIS TIME...LOOKING LIKE A WIND ADVISORY MAY POSSIBLY BE NEEDED ON TUESDAY...BUT NOT SEEING THE FACTORS NEEDED FOR HIGH WIND HEADLINES AT THIS TIME. SHOULD SEE ABOVE NORMAL TEMPERATURES ON MONDAY AS WAA DEVELOPS AHEAD OF THE APPROACHING SYSTEM...THEN COOLER AIR MOVES IN ON TUESDAY BEHIND THE SYSTEM...WITH TUESDAYS HIGHS LIKELY TO BE A GOOD 10 TO 15 DEGREES COOLER THAN MONDAY. .LONG TERM...WEDNESDAY THROUGH SUNDAY THE PERIOD BEGINS WITH AN UPPER LEVEL LOW PRESSURE SYSTEM OVER THE GREAT LAKES REGION. THE NORTHERN PLAINS WILL SEE CHILLY TEMPERATURES AND BREEZY NORTHERLY WINDS BEHIND THIS STORM SYSTEM. TEMPERATURES WILL BEGIN TO WARM ON THURSDAY AS AN UPPER LEVEL RIDGE FOLDS OVER THE AREA. TEMPS AT H85 WARM TO LOWER 20S BY 0Z SUNDAY WHICH WOULD RESULT IN HIGH TEMPERATURE AROUND 80 DEGREES. WITH AN UPPER LEVEL RIDGE IN PLACE...THE NORTHERN PLAINS WILL SEE A PCPN FREE FORECAST. && .AVIATION... 00Z TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS PREVAILING VFR CONDITIONS ARE EXPECTED AT ALL TAF SITES THROUGH THE VALID TAF PERIOD. && .ABR WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. && UPDATE...WISE SHORT TERM...PARKIN LONG TERM...SD AVIATION...WISE WEATHER.GOV/ABERDEEN
Hazardous weather outlook, Sep 18, 8:52 AM CDT, 18 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ABERDEEN SD 852 AM CDT SUN SEP 18 2011 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-191400- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- 852 AM CDT SUN SEP 18 2011 /752 AM MDT SUN SEP 18 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AT THIS TIME...WIND SPEEDS ARE EXPECTED TO INCREASE TO 20 TO 30 MPH WITH GUSTS AS HIGH AS 40 TO 50 MPH TUESDAY INTO TUESDAY NIGHT. SOME FORM OF WIND RELATED HEADLINE WILL LIKELY BE NEEDED TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. SD
The office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 3:03 PM CDT | High Wind Warning | ABR | Brown, Campbell, Clark, Codington, Corson, Day and 17 more | 24 hr |
| Sep 19, 3:03 PM CDT | Wind Advisory | ABR | Brown, Buffalo, Campbell, Clark, Codington, Corson and 20 more | 31 hr |
Nearby
High Wind Watches in South Dakota, 2011High Wind Watches in Minnesota, 2011Every high wind watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.